# SDR ABXA9701403

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Part number: 99100787
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN SUBFLOOR STA 200 RBL 8.5.  REPAIRED CRACK IN SUBFLOOR STA 200 IAW DC-9 SRM 53-01.
